# SDR MASA2009072600230

- Difficulty date: July 26, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 21,937 hours, 20,496 cycles
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AIR SHUTTLE 7299 FROM DAY TO ORD.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY DUE THE NR 1 ENGINE FLAMING OUT 20 MILES FROM LANDING.  THE CREW DID NOT HAVE ANYTHING TO ADD OTHER THAN THEY DID NOT HEAR SEE OR FEEL ANYTHING ABNORMAL PRIOR TO SHUTDOWN.  MX SECURED LOOSE FITTING BY FUEL FLOW TRANSMITTER.
